| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age or date of birth: unk.Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.Implant date: unk.Explant date: unk.Claim #: (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, 10.50/+1.5/093 (sphere/cylinder/axis), into the patients right eye (od).The lens had rotated 90 degrees post-op and remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional information: b5- "on an unknown date the lens was explanted." product evaluation: h3 - device evaluation: "the lens was returned in liquid in a vial.Visual inspection found no visible damage." claim# (b)(4).